# SDR SCNA00041

- Difficulty date: May 7, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- Aircraft time: 43,982 hours, 24,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: AJG70415537
- Part serial: RDN351
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HYDRAULIC QUANTITY IN THE NR 3 SYSTEM WENT TO ZERO.  FOUND UPPER PRIMARY STABILIZER TRIM CONTROL VALVE CRACKED.  REMOVED AND REPLACED VALVE IAW 27-40-2.  OPERATIONAL AND LEAK CHECKS GOOD.
